Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 180, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 14, 2016, 12:55 AM CDT for Dallas County, Laclede County, Missouri. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2016, 12:55 AM CDT (05:55 UTC)
- Expired
- Jul 14, 2016, 1:45 AM CDT
- In force
- 50 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Dallas County, MO, Laclede County, MO
The radar
The Springfield radar (KSGF), 60 km from the middle of the area, began a volume at 05:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.9 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2931 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1186 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 18.8
The text
As transmitted.
655
WUUS53 KSGF 140555
SVRSGF
MOC059-105-140645-
/O.NEW.KSGF.SV.W.0180.160714T0555Z-160714T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1255 AM CDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DALLAS COUNTY IN SOUTHWESTERN MISSOURI...
SOUTHWESTERN LACLEDE COUNTY IN SOUTHWESTERN MISSOURI...
* UNTIL 145 AM CDT
* AT 1255 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
BUFFALO...MOVING SOUTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BENNETT SPRING STATE PARK... CONWAY...
PHILLIPSBURG... LONG LANE...
WINDYVILLE...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 110 AND 119.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3759 9308 3772 9304 3772 9279 3761 9270
3748 9283
TIME...MOT...LOC 0555Z 292DEG 7KT 3763 9294
HAIL...1.25IN
WIND...60MPH
$$
HATCH2 follow-up statements
512
WWUS53 KSGF 140618
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
118 AM CDT THU JUL 14 2016
MOC059-105-140645-
/O.CON.KSGF.SV.W.0180.000000T0000Z-160714T0645Z/
DALLAS MO-LACLEDE MO-
118 AM CDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR SOUTHEASTERN DALLAS AND SOUTHWESTERN LACLEDE COUNTIES...
AT 117 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CONWAY...OR 12
MILES SOUTHWEST OF LEBANON...MOVING SOUTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BENNETT SPRING STATE PARK... CONWAY...
PHILLIPSBURG... LONG LANE...
WINDYVILLE...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 110 AND 119.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
SPRINGFIELD.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3759 9308 3772 9304 3772 9279 3761 9270
3748 9283
TIME...MOT...LOC 0617Z 298DEG 8KT 3758 9286
HAIL...1.00IN
WIND...60MPH
$$
HATCH846
WWUS53 KSGF 140640
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
140 AM CDT THU JUL 14 2016
MOC059-105-140649-
/O.EXP.KSGF.SV.W.0180.000000T0000Z-160714T0645Z/
DALLAS MO-LACLEDE MO-
140 AM CDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DALLAS AND
SOUTHWESTERN LACLEDE COUNTIES WILL EXPIRE AT 145 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3759 9308 3772 9304 3772 9279 3761 9270
3748 9283
TIME...MOT...LOC 0638Z 292DEG 7KT 3758 9286
$$
GAEDEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 12:36 AM CDT, 19 minutes earlier.
Area forecast discussion, Jul 14, 12:36 AM CDT, 19 minutes before
Area Forecast Discussion National Weather Service Springfield MO 1236 AM CDT THU JUL 14 2016 .SHORT TERM...(This evening through Thursday) Issued at 330 PM CDT Wed Jul 13 2016 The line of storms that produced widespread wind damaging across central Missouri has now pushed each of the area this afternoon. Showers and scattered storms have developed behind the line. These storms are elevated in nature and moving across an area where the atmosphere has been worked over from the line of storms that passed through these areas early. So, not anticipating any severe weather with this activity with cloud to ground lightning strikes the main risk. This evening there are then questions are how things will unfold. The outflow boundary from the line of storms has stalled across southern Missouri. There is also a surface boundary located across southeastern Kansas into northwestern Missouri this afternoon. Southern Missouri did not get affected by the storms today as they remained north across central MO. Eastern Kansas was affected earlier in the day but occurred earlier enough that temperatures have been able recovered there. Additional storm develop is possible along these features early this evening then will sag south through the area into the overnight hours. There will be a severe wind risk with this activity along with hail to the size of quarters with the stormer storms, especially across areas that were not affected by the line early today across extreme southeastern Kansas and southwestern Missouri. The active pattern will continue into Thursday as yet another complex of storms is expected to develop across Kansas and track east across the area Thursday afternoon and evening. Given the time of day of the convection and with a moist and unstable air mass in place, a severe risk will occur. Damaging straight line winds and hail to the size of quarters will be the risk, along with frequent lightning and brief heavy rainfall. The track of this complex may be a little farther south than where today's storms tracked. The exact location will be dependent on where the storms develop across Kansas. Highs on Tuesday will again warm into the 90s, though where the storms track will impact temperatures when they move though. .LONG TERM...(Thursday Night through Wednesday) Issued at 330 PM CDT Wed Jul 13 2016 A cold front will push south through the area Thursday night into Friday. Storms will be possible along the front on Friday, but with drier air working in the severe risk should be lower. May still have just enough instability across far southern Missouri for a few strong storms on Friday. The region remains in northwest flow through Saturday night. Will not be a washout by any means but there will be chances for showers and storms at times during this period. The severe risk will be low. Cooler conditions will occur both Friday and Saturday as highs warm into the 80s behind the frontal passage. The front will lift back to the north as a warm front Sunday as an upper level ridge of high pressure spreads over the region by early next week. This will bring hot conditions to the area next week as highs warm well into the 90s, as heat index values of 100 to 108 will be possible. The upper level ridge will end the active weather pattern that the area has been in of late. However, it will not completely end storm chances all together as pulse time storms will be possible. These will be the typical hit and miss summer time storms and will not be widespread in nature. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1234 AM CDT Thu Jul 14 2016 For the KSGF/KJLN/KBBG tafs: Will monitor cluster of storms north of KSGF. High res models differ in guidance over the next few hours, but plausible that storms can develop southward with time and tafs reflect that possibility. VFR outside of thunderstorms. A front will finally veer winds to the northwest and north later in the taf period with additional chances for convection. && .SGF Watches/Warnings/Advisories... MO...NONE. KS...NONE. && SHORT TERM...Wise LONG TERM...Wise AVIATION...DSA
Hazardous weather outlook, Jul 13, 9:03 PM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 903 PM CDT WED JUL 13 2016 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-150215- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 903 PM CDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. DISCUSSION... ADDITIONAL STORM DEVELOPMENT IS EXPECTED TO CONTINUE ACROSS SOUTHEASTERN KANSAS INTO THE MISSOURI OZARKS THIS EVENING INTO THE OVERNIGHT HOURS. THERE WILL BE A RISK FOR STRONG TO SEVERE STORMS WITH DAMAGING WINDS TO 70 MPH...HAIL TO THE SIZE OF GOLF BALLS AND AN ISOLATED TORNADO WITH THE STRONGER STORMS. FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL WILL ALSO BE A RISK WITH THE STORMS. LOCALIZED FLOODING WILL BE POSSIBLE FOR AREAS GENERALLY NORTH OF HIGHWAY 54...ESPECIALLY IN THOSE AREAS THAT RECEIVED HEAVY RAINS WEDNESDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ADDITIONAL COMPLEXES OF STORMS ARE EXPECTED THURSDAY AFTERNOON AND EVENING. DAMAGING STRAIGHT LINE WINDS UP TO 70 MPH AND HAIL TO THE SIZE OF QUARTERS WILL BE THE RISK WITH THIS ACTIVITY. STORMS WILL REMAIN POSSIBLE AT TIMES THROUGH SATURDAY NIGHT AS A FRONT REMAIN IN THE AREA. WHILE CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL WILL BE THE MOST COMMON HAZARDS. IF REPEATED ROUNDS OF HEAVY RAINFALL OCCUR OVER THE SAME LOCATIONS...THEN FLOODING COULD EVENTUALLY BECOME A CONCERN. HEAT INDICES WILL REACH THE UPPER 90S ON THURSDAY. HEAT INDICES WILL THEN INCREASE AGAIN BY EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR LOCATIONS ALONG AND NORTH OF INTERSTATE 44...AND OVER THE ENTIRE AREA DURING THE OVERNIGHT HOURS. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) TERRY
In the hours before
Local storm report, Jul 13, 10:56 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1056 PM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL 5 SSE HERMITAGE 37.88N 93.26W
07/13/2016 M0.75 INCH HICKORY MO PUBLIC
HWY 64 AND NN NEAR NEMO REPORTS PENNY SIZE HAIL AND LOTS
OF CLOUD TO GROUND LIGHTNING.
&&
TOLSENLocal storm report, Jul 13, 11:12 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1112 PM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL 1 W CROCKER 37.95N 92.28W
07/13/2016 E0.88 INCH PULASKI MO PUBLIC
NICKEL SIZE HAIL ON HWY U JUST OUTSIDE OF
CROCKER.CORRECTED.
&&
TOLSENSpecial weather statement, Jul 13, 11:13 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1113 PM CDT WED JUL 13 2016
MOZ080-140500-
DALLAS MO-
1113 PM CDT WED JUL 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DALLAS COUNTY UNTIL
MIDNIGHT CDT...
AT 1113 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER URBANA...OR 13 MILES SOUTHEAST OF HERMITAGE...MOVING EAST AT 20
MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
BENNETT SPRING STATE PARK... URBANA...
BENNETT SPRINGS... LOUISBURG...
TUNAS... WINDYVILLE...
LEADMINE... PUMPKIN CENTER...
PLAD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3789 9286 3767 9285 3771 9317 3773 9317
3773 9319 3787 9319 3790 9318
TIME...MOT...LOC 0413Z 288DEG 16KT 3784 9311
HATCHSpecial weather statement, Jul 13, 11:54 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1154 PM CDT WED JUL 13 2016
MOZ055-140545-
BENTON MO-
1154 PM CDT WED JUL 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BENTON COUNTY UNTIL 1245
AM CDT...
AT 1153 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER WARSAW...MOVING EAST AT 5 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
TRUMAN STATE PARK... TRUMAN LAKE...
WARSAW... HASTAIN...
FRISTOE... LAKEVIEW HEIGHTS...
ZORA... KNOBBY...
WHITAKERVILLE... EDWARDS...
EDMONSON...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3819 9308 3819 9307 3806 9307 3812 9349
3831 9348 3834 9308
TIME...MOT...LOC 0453Z 275DEG 6KT 3821 9340
HATCHLocal storm report, Jul 13, 11:56 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1156 PM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM TSTM WND DMG LOWRY CITY 38.14N 93.73W
07/13/2016 ST. CLAIR MO PUBLIC
SEVERAL TREES AND POWER LINES BLOWN DOWN AND MINOR PATIO
DAMAGE TO HOME. THIS REPORT WAS FROM SOCIAL MEDIA. TIME
WAS ESTIMATED BY RADAR.
1230 PM TSTM WND DMG OSAGE BEACH 38.15N 92.62W
07/13/2016 CAMDEN MO UTILITY COMPANY
ELECTRIC COOP WEBSITE REPORTED UP TO 10,000 CUSTOMERS
WITHOUT POWER ACROSS THE LAKE OF THE OZARKS REGION.
1235 PM TSTM WND DMG CEDAR SPRINGS 37.87N 93.89W
07/13/2016 CEDAR MO PUBLIC
SEVERAL TREES SNAPPED AND OUTBUILDING DAMAGE.
1250 PM TSTM WND GST 3 E FRISTOE 38.12N 93.22W
07/13/2016 E50.00 MPH BENTON MO PUBLIC
ESTIMATED 40-50 MPH WINDS.
0100 PM TSTM WND DMG STOVER 38.44N 92.99W
07/13/2016 MORGAN MO PUBLIC
SEVERAL LARGE TREES DOWN IN STOVER. TIME BASED ON RADAR
ESTIMATE.
0100 PM TSTM WND DMG HUMANSVILLE 37.79N 93.58W
07/13/2016 POLK MO TRAINED SPOTTER
MANY LARGE TREES 1 TO 2 FOOT DIAMETER DOWN IN TOWN. LARGE
TREE DOWN ON TOP OF TRUCK.
0110 PM TSTM WND DMG 3 NE PITTSBURG 37.86N 93.26W
07/13/2016 HICKORY MO PUBLIC
64-FEET WIDE AND 250 FEET LONG DOCK BLOWN ONTO ANOTHER
DOCK. TIME ESTIMATED.
0120 PM TSTM WND DMG URBANA 37.84N 93.17W
07/13/2016 DALLAS MO PUBLIC
SEVERAL TREES WERE UPROOTED NEAR URBANA.
0125 PM TSTM WND DMG TUNAS 37.85N 93.03W
07/13/2016 DALLAS MO PUBLIC
TRAMPOLINE TROWN INTO A TREE AND DESTROYED. PICTURE FROM
SOCIAL MEDIA. TIME WAS ESTIMATED BY RADAR.
0127 PM TSTM WND DMG ROACH 37.99N 92.84W
07/13/2016 CAMDEN MO AMATEUR RADIO
THREE-INCH DIAMETER TREE LIMB DOWN. TIME ESTIMATED.
0140 PM TSTM WND DMG 1 NE CAMDENTON 38.02N 92.73W
07/13/2016 CAMDEN MO PUBLIC
8 TO 12 INCH TREE UPROOTED AT HWY 5 AND HWY 54. POWER OUT
FROM OLD HWY5 TO NEW HWY 5. TIME ESTIMATED BASED ON
RADAR.
0142 PM TSTM WND GST OSAGE BEACH 38.15N 92.62W
07/13/2016 M47.00 MPH CAMDEN MO AWOS
47 MPH WIND GUST AT OSAGE BEACH - KAIZ.
0145 PM HAIL CAMDENTON 38.01N 92.74W
07/13/2016 M1.00 INCH CAMDEN MO AMATEUR RADIO
DIME TO QUARTER SIZE HAIL ON BEAR PAW ROAD.
0150 PM TSTM WND GST 3 SE CAMDENTON 37.98N 92.71W
07/13/2016 M50.00 MPH CAMDEN MO AWOS
50 MPH WIND GUST REPORTED AT KOZS AWOS
0200 PM TSTM WND DMG ULMAN 38.15N 92.44W
07/13/2016 MILLER MO PUBLIC
NUMEROUS LARGE TREES AND POWER LINES WERE BLOWN DOWN
AROUND ULMAN AND ACROSS MILLER COUNTY. VIDEO WAS ON
SOCIAL MEDIA.
0205 PM TSTM WND GST RICHLAND 37.86N 92.40W
07/13/2016 M63.00 MPH PULASKI MO PUBLIC
63 MPH WIND GUST.
0215 PM TSTM WND DMG ST. ROBERT 37.83N 92.18W
07/13/2016 PULASKI MO PUBLIC
SEVERAL TREES WERE BLOWN DOWN AROUND ST. ROBERTS.
0215 PM TSTM WND DMG WAYNESVILLE 37.83N 92.20W
07/13/2016 PULASKI MO PUBLIC
NUMEROUS LARGE LIMBS BLOWN DOWN IN THE WAYNESVILLE AREA.
THERE WAS DAMAGE TO A FENCE AND MINOR DAMAGE TO A HOME.
PICTURE WAS ON SOCIAL MEDIA.
0220 PM TSTM WND GST 1 N VICHY 38.13N 91.77W
07/13/2016 M61.00 MPH MARIES MO ASOS
ASOS REPORTED WIND GUST OF 61 MPH.
0225 PM TSTM WND GST 4 S NEWBURG 37.85N 91.89W
07/13/2016 E70.00 MPH PHELPS MO PUBLIC
WINDS ESTIMATED UP TO 70 MPH. HEAVY RAIN 1.50 TO 1.74
INCHES IN 30 MINUTES.
0225 PM HEAVY RAIN 4 S NEWBURG 37.85N 91.89W
07/13/2016 E1.74 INCH PHELPS MO PUBLIC
1.50 TO 1.74 INCHES OF RAIN FELL IN 30 MINUTES.
0230 PM TSTM WND DMG ROLLA 37.95N 91.77W
07/13/2016 PHELPS MO EMERGENCY MNGR
NUMEROUS LARGE TREE AND POWER LINES BLOWN DOWN ACROSS THE
COUNTY. A FEW TREES WERE BLOWN ONTO CARS. ONE TREE WAS
BLOWN ON TO A HOUSE CAUSING STRUCTURAL DAMAGE.
0230 PM TSTM WND DMG 2 E WAYNESVILLE 37.83N 92.16W
07/13/2016 PULASKI MO PUBLIC
LARGE TREE AND LIMBS DOWN GREATER THAN 2 INCHES. 0.75
INCH HAIL ALSO.
0235 PM TSTM WND DMG 7 S ROLLA 37.85N 91.77W
07/13/2016 PHELPS MO PUBLIC
NUMEROUS TREES AND SEVERAL POWER LINES BLOWN DOWN.
PICTURE FROM SOCIAL MEDIA. TIME WAS ESTIMATED BY RADAR.
0250 PM TSTM WND DMG ROLLA 37.95N 91.77W
07/13/2016 PHELPS MO EMERGENCY MNGR
DOWNED POWER LINES AND LARGE TREE LIMBS DOWN ACROSS THE
COUNTY.
0705 PM HAIL 1 E DECATURVILLE 37.91N 92.68W
07/13/2016 M0.88 INCH CAMDEN MO AMATEUR RADIO
0745 PM HAIL RICHLAND 37.86N 92.40W
07/13/2016 M1.50 INCH PULASKI MO PUBLIC
PICTURE FROM SOCIAL MEDIA. TIME WAS ESTIMATED BY RADAR.
0810 PM HAIL CAMDENTON 38.01N 92.74W
07/13/2016 M1.75 INCH CAMDEN MO TRAINED SPOTTER
0830 PM HAIL TUSCUMBIA 38.23N 92.46W
07/13/2016 M0.88 INCH MILLER MO AMATEUR RADIO
0839 PM HAIL 1 N CAMDENTON 38.02N 92.74W
07/13/2016 M1.00 INCH CAMDEN MO AMATEUR RADIO
QUARTER SIZE HAIL REPORTED JUST NORTH OF CAMDENTON
0955 PM TSTM WND DMG 5 NNE WET GLAIZE 37.99N 92.49W
07/13/2016 CAMDEN MO PUBLIC
REPORTS OF LARGE TREES AND BRANCHES DOWN. SIZE UNKNOWN AT
THIS TIME. TIME ESTIMATED BASED ON RADAR.
1005 PM HAIL 1 W CROCKER 37.95N 92.28W
07/13/2016 E0.88 INCH PULASKI MO PUBLIC
NICKEL SIZE HAIL ON HWY U JUST OUTSIDE OF
CROCKER.CORRECTED.
1005 PM HAIL 5 SSE HERMITAGE 37.88N 93.26W
07/13/2016 M0.75 INCH HICKORY MO PUBLIC
HWY 64 AND NN NEAR NEMO REPORTS PENNY SIZE HAIL AND LOTS
OF CLOUD TO GROUND LIGHTNING.
&&
TOLSENSpecial weather statement, Jul 14, 12:27 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1227 AM CDT THU JUL 14 2016 MOZ080-081-140600- LACLEDE MO-DALLAS MO- 1227 AM CDT THU JUL 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DALLAS AND SOUTHWESTERN LACLEDE COUNTIES UNTIL 100 AM CDT... AT 1227 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BUFFALO...MOVING EAST AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN THE ADVISORY INCLUDE... BENNETT SPRING STATE PARK... BUFFALO... CONWAY... BENNETT SPRINGS... LONG LANE... WINDYVILLE... THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 111 AND 114. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3754 9311 3773 9309 3775 9279 3749 9282 TIME...MOT...LOC 0527Z 290DEG 10KT 3764 9300 HATCH
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:02 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 43 min |
| Jul 13, 7:10 PM CDT | Special Weather Statement | SGF | Morgan | 50 min |
| Jul 13, 7:24 PM CDT | Special Weather Statement | SGF | Camden | 51 min |
| Jul 13, 7:41 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Pulaski | 34 min |
| Jul 13, 8:02 PM CDT | Severe Thunderstorm Warning | SGF | Camden | 28 min |
| Jul 13, 8:17 PM CDT | Special Weather Statement | SGF | Pulaski | 43 min |
| Jul 13, 8:20 PM CDT | Severe Thunderstorm Warning | SGF | Polk | 22 min |
| Jul 13, 8:28 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 17 min |
| Jul 13, 8:32 PM CDT | Severe Thunderstorm Warning | SGF | Camden | 28 min |
| Jul 13, 8:53 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory | 37 min |
| Jul 13, 9:04 PM CDT | Special Weather Statement | SGF | Camden | 41 min |
| Jul 13, 9:19 PM CDT | Severe Thunderstorm Warning | SGF | Camden | 26 min |
| Jul 13, 9:22 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Laclede, Miller, Pulaski | 10 hr |
| Jul 13, 9:32 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Pulaski | 43 min |
| Jul 13, 9:53 PM CDT | Special Weather Statement | SGF | Hickory | 37 min |
| Jul 13, 10:00 PM CDT | Special Weather Statement | SGF | Miller | 45 min |
| Jul 13, 10:06 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory | 18 min |
| Jul 13, 10:10 PM CDT | Special Weather Statement | SGF | Pulaski | 50 min |
| Jul 13, 10:37 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory | 23 min |
| Jul 13, 11:13 PM CDT | Special Weather Statement | SGF | Dallas | 47 min |
| Jul 13, 11:54 PM CDT | Special Weather Statement | SGF | Benton | 51 min |
| Jul 14, 12:27 AM CDT | Special Weather Statement | SGF | Dallas | 33 min |
| Jul 14, 1:12 AM CDT | Flash Flood Warning | SGF | Benton, Camden, Hickory, Morgan | 6 hr |
| Jul 14, 2:06 AM CDT | Flash Flood Warning | SGF | Dallas, Laclede, Webster, Wright | 5 hr |
| Jul 14, 3:37 AM CDT | Special Weather Statement | SGF | Greene | 53 min |
| Jul 14, 3:48 AM CDT | Special Weather Statement | SGF | Christian, Douglas, Howell, Ozark, Stone, Taney | 27 min |
| Jul 14, 4:37 AM CDT | Special Weather Statement | SGF | Oregon | 53 min |
| Jul 14, 5:18 AM CDT | Flash Flood Warning | SGF | Christian, Douglas, Greene, Ozark, Taney, Webster and 1 more | 6 hr |
| Jul 14, 6:49 AM CDT | Flash Flood Warning | SGF | Dallas, Laclede, Webster, Wright | 5 hr |
| Jul 14, 10:22 AM CDT | Areal Flood Warning | SGF | Christian, Dallas, Douglas, Greene, Laclede, Ozark and 3 more | 12 hr |
| Jul 14, 10:44 AM CDT | Severe Thunderstorm Warning | SGF | Jasper | 46 min |
| Jul 14, 11:04 AM CDT | Flash Flood Warning | SGF | Jasper | 6 hr |
| Jul 14, 11:25 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Jasper, Lawrence, Newton | 41 min |
| Jul 14, 1:28 PM CDT | Areal Flood Warning | SGF | Greene | 8 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.